# SDR DALA2014090904964

- Difficulty date: September 8, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 65,971 hours, 28,380 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Frames 16-20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON CENTER FITTING LOCATED BETWEEN FR16 TO FR20 AT LEVEL OF STRG 23L IN FWD PAX CABIN MEASURE L=0.130", W=0.032", D=0.008" APPROXIMATELY, SSI531180.  REPLACED CENTER FITTING LOCATED BETWEEN FRAME 16 TO FRAME 20 AT LEVEL OF STR 23L IN FWD PAX CABIN IAW SRM 51-72-11 AND DWG D531-12109.
